# SDR SWAA2023091892361

- Difficulty date: August 22, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS312 FRAME CRACKED IN RADIUS ABOVE FWD ENTRY DOOR<[01] ACCOMPLISHED M-22-153-01244 (737-NG - SWA - BS 312 FRAME UPPER CHORD CRACK DAMAGE AT LBL 33 BETWEEN S-5L AND S-6L) ATTACHED SEE TTG8Q00N0XPJ.;[02] VERIFIED STEP 1.
